awww Sarah, no need, but so sweet...Listen what dosage are you taking...?
Daniel (my husband) is actually coming around with Soriatane now...Just took me to show off my legs and arms...and he is a convert... hehe [img]http://www.ichthyosis.com/ubb/smile.gif
[/img] My feet are much better too by the way...they are nowhere near as tender now...walking much better..
I just feel like I will be much more comfortable doing my research interviews in 10 days time now...won't be worrying that the smell will bother them. I will just have to get the ointments on earlier in the day, make sure it sticks the peeliness well and truly down... hehe [img]http://www.ichthyosis.com/ubb/smile.gif
When i was taking the Accutane the peeling was much more prolifent (sp?) than this one...and I was in my lecturer's office, skin everywhere...and i said to her "to think that i went on Accutane to reduce people being offended by scale and smell, and now I am peeling all over the joint, that is probably going to offend them EVEN MORE..." so funny, it is not easy is it...so Niels there are always issues no matter what...we are not naive in these drugs...DON'T WORRY I AM STILL A FELLOW EHKER... [img]http://www.ichthyosis.com/ubb/smile.gif
I just try to see the funny side in it all...
Sarah i would love to swap some photos with you...before and after shots if you like...I have recent photos from when i started accutane, but need to take some more since affects of Soriatane...